Interaction of shock waves in gas dynamics: Uniform in time asymptotics

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We construct a uniform in time asymptotics describing the interaction of two isothermal shock waves with opposite directions of motion. We show that any smooth regularization of the problem implies the realization of the stable scenario of interaction.

Original languageEnglish
Pages (from-to)3111-3126
Number of pages16
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2005
Issue number19
DOIs
StatePublished - 2005

Fingerprint

Dive into the research topics of 'Interaction of shock waves in gas dynamics: Uniform in time asymptotics'. Together they form a unique fingerprint.

Cite this